# SDR 0203709981

- Difficulty date: October 31, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N994Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47097
- Aircraft time: 80,805 hours, 82,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H CHECK, CORROSION WAS FOUND ON THE UPPER SURFACE OF STATION 756 BULKHEAD TEE BETWEEN LONGERONS 29R AND 30.  REPAIRED PER EA.
